On Some Classes of Double Difference Sequences of Interval Numbers
S. A. Mohiuddine,
Kuldip Raj and
Abdullah Alotaibi
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
The aim of this paper is to introduce some interval valued double difference sequence spaces by means of Musielak-Orlicz function . We also determine some topological properties and inclusion relations between these double difference sequence spaces.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/516956.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/516956.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:516956
DOI: 10.1155/2014/516956
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().